# SDR HNAA2017051800171

- Difficulty date: May 16, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N328EN
- Make and model: Dhav DHC8311
- Aircraft serial: 281
- Aircraft time: 47,821 hours, 69,650 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ROLL SPOILER OTBD HYD LIGHT ILLUMINATED IN FLIGHT.  REMOVED RT LOW HYD PRESSURE SWITCH CONNECTOR AND SWITCH.  INSTALLED NEW O-RING AND SWITCH, INSTALLED CONNECTOR AND SAFETIED IAW STD PRACTRICES.  PERFORMED ROLL SPOILER CONTROL SYSTEM.  OPS CHECKED GOOD IAW 27-14-00.
